# SDR AALA20160301005

- Difficulty date: February 8, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 80,179 hours, 22,070 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WW CORROSION ON THE KEEL BEAM WEB UNDER THE ACFT LEVELING PLATE.  REPAIRED FOLLOWING INSTRUCTIONS OUTLINED IN EA 258194.  ACFT IN BASE MX.
